# SDR YENA2023082400979

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CENTER TANK UPPER SKIN, UPPER SURFACE LOC. BTW FRAME 41 AND FRAME 42 AND BTW Y1732 AND Y1292 PASSENGER CABIN; REF AEROMAN W/O 2023 272/1 NR 2023-424808 PERFORMED PERMANENT REPAIR LOC. CENTER TANK UPPER SKIN SURFACE BTW FR41 AND FR42 AND BTW Y1732 AND Y 1292 PASSENGER CABIN IAW EA 57-0261-23 PART 1 REVISION#0 COVER DOSSIER 81252634. REPAIR DWG R57112226 THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION.  MX220 NOT REQUIRED. WORK ACCOMPLISHED BY AEROMAN TECH # 8602115 RII: QC282.
